# SDR 98ZZZX2540

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Failed
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHOOTS SPARKS OUT OF THE TOP.  SENT FOR REPAIR EVALUATION.  REF:  CONTROL NR 98-62.
